Next Article in Journal
An Improved Machine Learning-Based Employees Attrition Prediction Framework with Emphasis on Feature Selection
Next Article in Special Issue
Convergence Analysis and Dynamical Nature of an Efficient Iterative Method in Banach Spaces
Previous Article in Journal
An Analytical Perspective of the Reliability of Multi-Evaluation in Higher Education

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 1225

Article: Some Variants of Normal Čech Closure Spaces via Canonically Closed Sets
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop